MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306547
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It is reported, syr 10ml pump compatible saline 10ml, plungers are ¿sticky¿/higher friction, not allowing to infuse medications via the syringe pumps.Additional information the patient was receiving a medication (made by nursing) via iv syringe.We made the medication using the saline flush syringes.There was 10ml of volume, only 4ml went in and the pump began to alarm consistently.We tried resecuring different connections, but this did not work.We had to change the syringe to a regular, empty 10ml syringe, and only at this change did the pump work again.If syringes continue to be malfunctioning, medications will not be administered in a timely manner and other meds/patient care become delayed.On top of this, patients will not receive their medications efficiently, therefore prolonging any symptoms/illness.No harm to the patient.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.G.4.Additional 510k: k003553.

Brand Name
POSIFLUSH
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25243291
Report Number1911916-2026-00230
Device Sequence Number13398850
Product Code NGT
UDI-Device Identifier00382903065479
UDI-Public(01)00382903065479(17)280930(10)5295412
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306547
Device Lot Number5295412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown